Alert archive / Utah / Flash Flood Watches in 2015

Flash Flood Watch 2, NWS Salt Lake City, UT

June 9, 2015

NWS Salt Lake City, UT issued this flash flood watch at Jun 9, 2015, 2:46 PM MDT. It took effect at Jun 10, 2015, 12:00 AM MDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2015, 2:46 PM MDT (20:46 UTC)
In effect from
Jun 10, 2015, 12:00 AM MDT
Expired
Jun 11, 2015, 8:43 PM MDT
In force
45 hr
Issued by
NWS Salt Lake City, UT
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

836 
WGUS65 KSLC 092046
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
246 PM MDT TUE JUN 9 2015

UTZ010-012-013-019>021-517-518-101200-
/O.NEW.KSLC.FF.A.0002.150610T0600Z-150611T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
246 PM MDT TUE JUN 9 2015

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT MDT TONIGHT THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH
  INCLUDING THE FOLLOWING AREAS...SAN RAFAEL SWELL...CASTLE
  COUNTRY...CENTRAL AND SOUTHERN MOUNTAINS...WASATCH
  PLATEAU...GLEN CANYON RECREATION AREA/LAKE POWELL...SOUTH
  CENTRAL UTAH...AND ZION NATIONAL PARK. 

* FROM MIDNIGHT MDT TONIGHT THROUGH WEDNESDAY EVENING

* TROPICAL MOISTURE SPREADING NORTHWARD WILL BRING AN INCREASING
  THREAT FOR SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY
  RAINFALL TONIGHT INTO THE DAY WEDNESDAY. THESE STORMS WILL BE
  MOST NUMEROUS WEDNESDAY AFTERNOON AND EVENING. 

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS...
  SLICK ROCK AREAS...NORMALLY DRY WASHES...AND SMALL STREAMS IN
  STEEP TERRAIN. TRAVEL MAY BECOME DIFFICULT OR IMPOSSIBLE ON BOTH
  BACKCOUNTRY AND MAINTAINED ROADWAYS OVERNIGHT THROUGH WEDNESDAY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
7 follow-up statements
998 
WGUS65 KSLC 101021
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
421 AM MDT WED JUN 10 2015

UTZ010-012-013-019>021-517-518-102200-
/O.CON.KSLC.FF.A.0002.000000T0000Z-150611T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
421 AM MDT WED JUN 10 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CASTLE 
  COUNTRY...CENTRAL MOUNTAINS...SAN RAFAEL SWELL AND WASATCH 
  PLATEAU/BOOK CLIFFS. IN SOUTHERN UTAH...GLEN CANYON RECREATION 
  AREA/LAKE POWELL...SOUTH CENTRAL UTAH AND UTAHS DIXIE AND ZION 
  NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* THROUGH THIS EVENING

* TROPICAL MOISTURE SPREADING NORTHWARD WILL BRING A THREAT FOR
  SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL
  TODAY. THESE STORMS WILL BE MOST NUMEROUS LATE THIS MORNING
  THROUGH THE EARLY EVENING HOURS.

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS...
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP
  TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT
  OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS
  THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
237 
WGUS65 KSLC 102058
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
258 PM MDT WED JUN 10 2015

UTZ010-012-013-019>021-517-518-111100-
/O.EXT.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
258 PM MDT WED JUN 10 2015

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL UTAH AND SOUTHERN UTAH INCLUDING THE
  FOLLOWING AREAS...CASTLE COUNTRY...THE CENTRAL AND SOUTHERN
  MOUNTAINS...SAN RAFAEL SWELL...WASATCH PLATEAU...BOOK
  CLIFFS...GLEN CANYON RECREATION AREA...SOUTH CENTRAL UTAH AND
  UTAHS DIXIE INCLUDING ZION NATIONAL PARK. 

* THROUGH THURSDAY EVENING

* TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND
  SOUTHERN UTAH THROUGH THURSDAY. THIS WILL RESULT IN SHOWERS AND
  THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH
  THIS EVENING...THEN AGAIN DURING THE DAY THURSDAY.

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS...
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP
  TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME DIFFICULT
  OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
910 
WGUS65 KSLC 110922
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
322 AM MDT THU JUN 11 2015

UTZ014-016-111730-
/O.EXA.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
INCLUDING THE CITIES OF...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD
322 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF CENTRAL UTAH AND 
  SOUTHERN UTAH...INCLUDING THE FOLLOWING AREAS...IN CENTRAL 
  UTAH...SANPETE/SEVIER VALLEYS. IN SOUTHERN UTAH...SOUTHWEST 
  UTAH.

* THROUGH THIS EVENING

* TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND
  SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS
  AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL
  THROUGH THIS EVENING...THEN AGAIN DURING THE DAY THURSDAY.

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... 
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN 
  STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME 
  DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED 
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

UTZ010-012-013-019>021-517-518-111730-
/O.CON.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...ST GEORGE...KANAB...
ESCALANTE...BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...
PANGUITCH...BRYCE CANYON
322 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH...
  INCLUDING THE FOLLOWING AREAS...IN CENTRAL UTAH...CASTLE 
  COUNTRY...CENTRAL MOUNTAINS...SAN RAFAEL SWELL AND WASATCH 
  PLATEAU/BOOK CLIFFS. IN SOUTHERN UTAH...GLEN CANYON RECREATION 
  AREA/LAKE POWELL...SOUTH CENTRAL UTAH AND UTAHS DIXIE AND ZION 
  NATIONAL PARK. IN SOUTHWEST UTAH...SOUTHERN MOUNTAINS.

* THROUGH THIS EVENING

* TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND
  SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS
  AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL
  THROUGH THIS EVENING...THEN AGAIN DURING THE DAY THURSDAY.

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... 
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN 
  STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME 
  DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED 
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
910 
WGUS65 KSLC 110923
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
323 AM MDT THU JUN 11 2015

UTZ010-012>014-016-019>021-517-518-112300-
/O.CON.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG...
COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH...
BRYCE CANYON
323 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* CENTRAL AND SOUTHERN UTAH

* THROUGH THIS EVENING

* TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND 
  SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN 
  SHOWERS AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY 
  RAINFALL THROUGH THIS EVENING...THEN AGAIN DURING THE DAY 
  THURSDAY. 

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... 
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN 
  STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME 
  DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED 
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
143 
WGUS65 KSLC 110923 CCA
FFASLC

FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
323 AM MDT THU JUN 11 2015

UTZ010-012>014-016-019>021-517-518-112300-
/O.COR.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG...
COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH...
BRYCE CANYON
323 AM MDT THU JUN 11 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* CENTRAL AND SOUTHERN UTAH

* THROUGH THIS EVENING

* TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS CENTRAL AND
  SOUTHERN UTAH THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS
  AND THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL
  THROUGH THIS EVENING.

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS... 
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN 
  STEEP TERRAIN AND NEAR RECENT BURN SCARS. TRAVEL MAY BECOME 
  DIFFICULT OR IMPOSSIBLE ON BOTH BACKCOUNTRY AND MAINTAINED 
  ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ROGOWSKI

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
135 
WGUS65 KSLC 111911
FFASLC

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
111 PM MDT THU JUN 11 2015

UTZ001>008-011-015-120400-
/O.EXA.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA BASIN-WEST CENTRAL UTAH-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE...HUNTSVILLE...PARK CITY...
HEBER CITY...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...DUCHESNE...
ROOSEVELT...DELTA...FILLMORE
111 PM MDT THU JUN 11 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE ALL OF THE WESTERN TWO THIRDS OF
  UTAH EXCEPT FOR THE WESTERN UINTA MOUNTAINS. 

* UNTIL 10 PM MDT THIS EVENING

* TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS MUCH OF UTAH
  THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND
  THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH
  THIS EVENING.

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS...
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP
  TERRAIN AND NEAR RECENT BURN SCARS. IN ADDITION LOCAL URBAN
  FLOODING IS POSSIBLE. TRAVEL MAY BECOME DIFFICULT ON BACKCOUNTRY
  AND MAINTAINED ROADWAYS FROM PONDING OF WATER...MUD AND ROCKS
  ON THE ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

UTZ010-012>014-016-019>021-517-518-120400-
/O.CON.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASATCH PLATEAU/BOOK CLIFFS-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...SCOFIELD...PRICE...CASTLE DALE...
EMERY...GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...BEAVER...
CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...BULLFROG...
COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH...
BRYCE CANYON
111 PM MDT THU JUN 11 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR 

* MUCH OF CENTRAL AND SOUTHERN UTAH.

* UNTIL 10 PM MDT THIS EVENING

* TROPICAL MOISTURE WILL REMAIN IN PLACE ACROSS MUCH OF UTAH
  THROUGH THIS EVENING. THIS WILL RESULT IN SHOWERS AND
  THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAINFALL THROUGH
  THIS EVENING.

* THE FLASH FLOOD THREAT WILL BE GREATEST ACROSS SLOT CANYONS...
  SLICK ROCK AREAS...NORMALLY DRY WASHES...SMALL STREAMS IN STEEP
  TERRAIN AND NEAR RECENT BURN SCARS. IN ADDITION LOCAL URBAN
  FLOODING IS POSSIBLE. TRAVEL MAY BECOME DIFFICULT ON BACKCOUNTRY
  AND MAINTAINED ROADWAYS FROM PONDING OF WATER...MUD AND ROCKS ON
  THE ROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
145 
WGUS65 KSLC 120243
FFASLC

FLOOD WATCH
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
843 PM MDT THU JUN 11 2015


UTZ001>008-010>016-019>021-517-518-120345-
/O.CAN.KSLC.FF.A.0002.000000T0000Z-150612T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WASATCH PLATEAU/BOOK CLIFFS-WESTERN UINTA BASIN-CASTLE COUNTRY-
SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-
SOUTHWEST UTAH-UTAHS DIXIE AND ZION NATIONAL PARK-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
CENTRAL MOUNTAINS-SOUTHERN MOUNTAINS-
INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY...
OGDEN...BOUNTIFUL...SALT LAKE CITY...TOOELE...LEHI...PROVO...
NEPHI...WENDOVER...SNOWVILLE...HUNTSVILLE...PARK CITY...
HEBER CITY...WOODRUFF...RANDOLPH...ALTA...BRIGHTON...SCOFIELD...
DUCHESNE...ROOSEVELT...PRICE...CASTLE DALE...EMERY...
GREEN RIVER...HANKSVILLE...MANTI...RICHFIELD...DELTA...FILLMORE...
BEAVER...CEDAR CITY...MILFORD...ST GEORGE...KANAB...ESCALANTE...
BULLFROG...COVE FORT...KOOSHAREM...FISH LAKE...LOA...PANGUITCH...
BRYCE CANYON
843 PM MDT THU JUN 11 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL UTAH...NORTHERN
UTAH...SOUTHERN UTAH AND SOUTHWEST UTAH HAS BEEN CANCELLED. THOUGH
ISOLATED FLASH FLOODING CANNOT BE RULED OUT DURING THE REST OF THE
EVENING...COVERAGE OF PRECIPITATION IS EXPECTED TO CONTINUE TO
DIMINISH. 

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this flash flood watch went out at Jun 9, 10:02 AM MDT, 4 hours 44 minutes earlier.

Area forecast discussion, Jun 9, 10:02 AM MDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1002 AM MDT TUE JUN 9 2015

.SYNOPSIS...A MOIST STORM SYSTEM WILL IMPACT THE REGION BEGINNING
TONIGHT...AND CONTINUING THROUGH THE REMAINDER OF THE WEEK. HIGH
PRESSURE IS EXPECTED TO RETURN THIS WEEKEND.

&&

.DISCUSSION...MORNING WATER VAPOR IMAGERY AND OBJECTIVE ANALYSIS
DEPICT A MID LEVEL RIDGE AXIS CENTERED ACROSS CENTRAL ID WITH A
LINGERING SHEAR AXIS/DEFORMATION ZONE ACROSS NORTHERN UT.
MEANWHILE FURTHER SOUTH AND WEST AN UPPER LOW IS NOTED SPINNING
OFF THE SOUTHERN CA COAST WHILE DOWNSTREAM A DEEP FETCH OF
SOUTHERLY FLOW HAS PULLED THE REMNANTS OF TROPICAL SYSTEM BLANCA
NORTHWARD INTO THE DESERT SOUTHWEST. THIS MOISTURE IS FORECAST TO
OVERSPREAD THE FORECAST AREA FROM SOUTH TO NORTH TONIGHT INTO
WEDNESDAY...BEFORE THE OFFSHORE LOW MOVES INLAND AND CROSSES THE
REGION WEDNESDAY NIGHT INTO THURSDAY.

FOCUSING ON THE SOUTHERN CWA...AN UPPER JET CURRENTLY ROUNDING
THE BASE OF THE UPPER LOW IS FORECAST TO NUDGE INLAND
TODAY...SHUNTING THE DEEPEST MOISTURE INTO SOUTHEAST UT AND
SOUTHWEST CO TONIGHT INTO WEDNESDAY WHERE PW VALUES ARE EXPECTED
TO EXCEED 1.25 INCHES. AS THIS MOISTURE ADVECTS NORTHEAST...AN
EXTENSIVE AREA OF SHOWERS WITH SCATTERED THUNDERSTORMS IS EXPECTED
ACROSS THE SOUTHEASTERN THIRD OF THE FORECAST AREA TONIGHT INTO
EARLY WEDNESDAY...BEFORE DRYING ALOFT ALLOWS FOR DESTABILIZATION
AND AN ADDITIONAL ROUND OF CONVECTION WEDNESDAY AFTERNOON AND
WEDNESDAY EVENING. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...AND
WILL NEED TO ADDRESS THIS WITH THE AFTERNOON PACKAGE.

THE OFFSHORE LOW IS FORECAST TO EVOLVE INTO A POSITIVELY TILTED
WAVE AS IT CROSSES THE GREAT BASIN LATE WEDNESDAY THROUGH
THURSDAY. ALTHOUGH SCATTERED CONVECTION WILL BE POSSIBLE ACROSS
THE NORTH WEDNESDAY AS MOISTURE SPREADS NORTHWARD...THIS WAVE
WILL A BETTER CHANCE FOR WIDESPREAD PRECIPITATION REGIONWIDE
THURSDAY...AND POSSIBLY LINGERING INTO FRIDAY.

IN THE NEAR TERM...UPDATED THE FORECAST TO INCREASE CLOUD COVER
ACROSS THE SOUTH WHERE EXTENSIVE MID AND HIGH LEVEL MOISTURE IS
CURRENTLY CROSSING THE AZ BORDER. MAY SEE A FEW SHOWERS REACH THE
SOUTHERN TIER OF ZONES LATE THIS AFTERNOON...WHILE FURTHER NORTH
THE DEFORMATION AXIS COUPLED WITH STRONG DAYTIME HEATING WILL
LIKELY YIELD A FEW HIGH BASED SHOWERS AND THUNDERSTORMS THIS
AFTERNOON.

&&

.FIRE WEATHER...A VERY WARM AIRMASS IN PLACE ACROSS MUCH OF THE
REGION TODAY WILL SPARK A FEW HIGH BASED SHOWERS AND THUNDERSTORMS
ACROSS THE NORTH. ABUNDANT MOISTURE WILL THEN SPREAD NORTHWARD
TONIGHT THROUGH WEDNESDAY...AHEAD OF A LOW PRESSURE SYSTEM
EXPECTED TO CROSS THE REGION THURSDAY INTO FRIDAY. THIS WILL BRING
RESULT IN MUCH HIGHER HUMIDITY...COOLER TEMPERATURES...AND
WIDESPREAD PRECIPITATION. A DRYING TREND IS EXPECTED FOR THE
UPCOMING WEEKEND.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT
THE DAY WITH SOME SCATTERED CLOUDS DEVELOPING. SOUTHEAST WINDS ARE
EXPECTED TO SHIFT TO THE NORTHWEST BETWEEN 18Z AND 20Z.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.
&&

SEAMAN

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 9, 5:45 AM MDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
545 AM MDT TUE JUN 9 2015

UTZ001>016-019>021-517-518-WYZ021-101300-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
545 AM MDT TUE JUN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE OUTLOOK
AREA THIS AFTERNOON...MOSTLY OVER AND NEAR THE HIGHER TERRAIN.

SHOWERS AND THUNDERSTORMS WILL INCREASE OVER THE SOUTHERN AND
EASTERN PORTIONS OF THE OUTLOOK AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

COOLER WET WEATHER CAN BE EXPECTED OVER THE ENTIRE OUTLOOK AREA
WEDNESDAY THROUGH LATE WEEK. THERE IS A THREAT OF HEAVY RAIN
DURING THIS TIME...ESPECIALLY WEDNESDAY AND THURSDAY AS TROPICAL
MOISTURE SPREADS INTO THE AREA AND INTERACTS WITH THE NEXT STORM
SYSTEM.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

Nearby

Flash Flood Watches in Utah, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.